MathSciNet Relay Station
MathSciNet bibliographic data
MR756114 (85h:34035) 34B30 (33A55 45E99)
Volkmer, Hans Integralgleichungen für periodische Lösungen Hillscher differentialgleichungen. (German) [Integral equations for periodic solutions of Hill's differential equations] Analysis 3 (1983), no. 1-4, 189–203.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement